Vol. 6, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Relative $K\mkern-2mu$-theory via $0$-cycles in finite characteristic

Rahul Gupta and Amalendu Krishna

Vol. 6 (2021), No. 4, 673–712
DOI: 10.2140/akt.2021.6.673
Abstract

Let R be a regular semilocal ring, essentially of finite type over an infinite perfect field of characteristic p > 0. We show that the known cycle class map from the Chow group of 0-cycles with modulus to the relative K-theory induces a pro-isomorphism between the additive higher Chow groups of relative 0-cycles and the relative K-theory of truncated polynomial rings over R. This settles the problem of completely describing the relative K-theory of such rings via the cycle class map.

Keywords
algebraic cycles, additive Chow groups, relative $K\mkern-2mu$-theory
Mathematical Subject Classification
Primary: 14C25
Secondary: 19E08, 19E15
Milestones
Received: 24 November 2020
Revised: 30 April 2021
Accepted: 19 May 2021
Published: 12 February 2022
Authors
Rahul Gupta
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany
Amalendu Krishna
Department of Mathematics
Indian Institute of Science
Bangalore
India